# SDR SWAA2022031571094

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB RBL-38 WL-208. LOCATION OF DEFECT IS BS 990. / [01] LOCATION OF DEFECT IS BS 990.;[02] DAMAGE FOUND AT CABIN FLOOR WEB BS 990; RBL 38; WL 208 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM; PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] CABIN FLOOR WEB BS 986 - 1016 ; RBL 38; WL 208 ; WILL BE REPLACED ON CUSTOMER CARD #TTG8Q00ASG6L;[05] VERIFIED CORRECTIVE ACTION 4
